# SDR YENA200217

- Difficulty date: July 11, 2002
- Submitted: July 12, 2002
- Operation: Air carrier
- Aircraft: N520JB
- Make and model: Airbus A320-232
- Aircraft serial: 1446
- Aircraft time: 4,644 hours, 2,088 cycles
- Engine: Iae V2527A5
- Engine time: 4,644 hours, 2,088 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 7457000501
- Part serial: V10934
- Condition: Malfunctioned
- Location: Nr 1
- Part time: 4,644 hours, 2,088 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: A

## Discrepancy

FLT 88 ONT TO JFK, DIVERTED TO SLC DUE NR 1 ENGINE AUTO SHUTDOWN IN FLIGHT.  REMOVED AND REPLACED NR 1 ENGINE PER AMM 71-00-20 AND OPS CHECK OK PER AMM 71-00-00.
